# SDR FDEA201302240423

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,290 hours, 10,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR SLIDE PRESSURE INDICATOR LIGHT INOPERATIVE.  REPLACED LAMP IAW SMP.  OPS CHECKED IS SATISFACTORY ACFT OK FOR CONTINUE SERVICE.
